# SDR REXA2015092900910

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 19,507 hours, 12,125 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER CAVC MSG DURING CLIMB OUT.  PERFORMED FIM 27­25­03 RETRIEVED B1-060045, CODE, RAN SPOST 1 & 2, MSG CLEARED.  PERFORMED OPERATIONS CHECK OF RUDDER LIMITER IAW AMM 27­25­00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
